# SDR FDEA201201060032

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378197521000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK 5L, AT FRAME 27, HAS CORROSION ON FLANGE.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102, PG 105.   REPAIRED SEAT TRACK IAW SRM 53-10-16, FIG 201A.
